An exponential law for regular ordered Banach spaces
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 24 (1983) no. 3, pp. 279-298.
@article{CTGDC_1983__24_3_279_0,
     author = {Kyung Chan Min},
     title = {An exponential law for regular ordered {Banach} spaces},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {279--298},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {24},
     number = {3},
     year = {1983},
     zbl = {0529.46055},
     mrnumber = {728634},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1983__24_3_279_0/}
}
TY  - JOUR
AU  - Kyung Chan Min
TI  - An exponential law for regular ordered Banach spaces
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1983
DA  - 1983///
SP  - 279
EP  - 298
VL  - 24
IS  - 3
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1983__24_3_279_0/
UR  - https://zbmath.org/?q=an%3A0529.46055
UR  - https://www.ams.org/mathscinet-getitem?mr=728634
LA  - en
ID  - CTGDC_1983__24_3_279_0
ER  - 
Kyung Chan Min. An exponential law for regular ordered Banach spaces. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 24 (1983) no. 3, pp. 279-298. http://www.numdam.org/item/CTGDC_1983__24_3_279_0/

1 B.B. Anaschewski & E. Nelson, Tensor products and bimorphisms, Canad. Math. Bull. 19 (4) (1976), 385-402. | MR 442059 | Zbl 0392.18003

2 J. Cigler, V. Losert & P. Michor, Banach modules and functors on categories of Banach spaces, Lecture Notes in Pure and Appl. Math. 46 M. Dekker, New York and Basel, 1979. | MR 533819 | Zbl 0411.46044

3 E.B. Davies, The structure and ideal theory of the predual of a Banach lattice, Trans. A. M. S. 131 (1968), 544- 555. | MR 222604 | Zbl 0159.41503

4 S. Eilenberg & G.M. Kelly, Closed categories, Proc. Conf. Cat. Algebra L a Jolla 1965, Springer (1966), 421-562. | MR 225841 | Zbl 0192.10604

5 A.J. Ellis, Linear operators in partially ordered normed vector spaces, J. London Math. Soc. 41 (1966), 323- 332. | MR 193485 | Zbl 0141.12804

6 D.H. Fremlin, Tensor products of Banach lattices, Math. Ann. 211 (1974), 87- 106. | MR 367620 | Zbl 0272.46050

7 A. HARTKÄMPER & H. NEUMANN (Ed.), Foundations of quantum Mechanics and ordered linear spaces, Lecture Notes in Physics 29, Springer (1974). | MR 395574 | Zbl 0271.00013

8 H.H. Errlich, Topological functors, General Top. and Appl. 4 (1974), 125 -142. | MR 343226 | Zbl 0288.54003

9 H. Herrlich & G.E. Strecker, Category Theory, Heldermann, Berlin 1979. | MR 571016 | Zbl 0437.18001

10 C. Herz & J. Wick Pelletier, Dual functors and integral operators in the category of Banach spaces, J. Pure Appl. Algebra 8 (1976), 5- 22. | MR 487490 | Zbl 0331.46064

11 G.J.O. Jameson, Ordered linear spaces, Lecture Notes in Math. 141, Springer (1970). | MR 438077 | Zbl 0196.13401

12 G.M. Kelly, T ensor products in categories, J. of Algebra 2 (1965), 15 - 37. | MR 177023 | Zbl 0135.02102

13 K.C. Min, Categorical aspects of ordered vector structures, PH. D.-Thesis, Carleton University, 1981.

14 L. Namioka, Partially ordered linear topological spaces, Memoirs A. M. S. 24 (1957). | MR 94681 | Zbl 0105.08901

15 L.D. Nel, Riesz-like representations for operators on L1 by categorical methods, Advances in Math. (to appear). | Zbl 0508.46033

16 A.L. Peressini, Ordered topological vector spaces, Harper & Row, 1967. | MR 227731 | Zbl 0169.14801

17 H.H. Schaefer, Banach lattices and positive operators, Springer, 1974. | MR 423039 | Zbl 0296.47023

18 J. Wick Pelletier, Dual functors and the Radon-Nikodym property in the category of Banach spaces, J. Austral. Math. Soc. (Ser. A) 27 (1979), 479-494. | MR 542663 | Zbl 0402.46042

19 A.W. Wickstead, Spaces of linear operators between partially ordered Banach spaces, Proc. London Math. Soc. (3) 28 (1974), 141- 158. | MR 333828 | Zbl 0272.47026

20 G. Wittstock, Ordered normed tensor products, Lecture Notes in Physics 29, Springer (1974), 67-84. | MR 487388 | Zbl 0329.46007

21 G. Wittstock, Eine B emerkung über Tensorprodukte von Banachverbänden, Arch. Math. XXV (1974), 627- 634. | MR 385516 | Zbl 0311.46002

22 Y.-C. Wong& K.-F. Ng, Partially ordered topological vector spaces, Oxford Math. Monographs, Clarendon, Oxford (1973). | MR 454581 | Zbl 0269.46007